# SDR ASOA201201702

- Difficulty date: May 28, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 23,906 hours, 21,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CRACK UNDER TOP STEP AFT SIDE 1.1 INCH LONG. (OPEN)
